# SDR TRAX200700199

- Difficulty date: February 9, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 7,885 hours, 5,152 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Slat System
- Condition: Failed
- Location: Le Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, RECEIVED SLATS FAIL MSG, EMERGENCY DECLARED, FLT 4147 DEL 26 MINS.
